Optimal stopping with f-expectations: The irregular case

Grigorova, M, Imkeller, P, Ouknine, Y et al. (1 more author) (2020) Optimal stopping with f-expectations: The irregular case. Stochastic Processes and their Applications, 130 (3). pp. 1258-1288. ISSN 0304-4149



  • Grigorova, M
  • Imkeller, P
  • Ouknine, Y
  • Quenez, M-C
Copyright, Publisher and Additional Information: © 2019 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Reflected backward stochastic differential equation; Non-linear optimal stopping; Ef,-Mertens decomposition; General filtration; American option; Tanaka-type formula
  • Accepted: 1 May 2019
  • Published (online): 21 May 2019
  • Published: March 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Sep 2019 14:55
Last Modified: 21 May 2020 00:39
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2019.05.001
Related URLs: